This am I awoke to a racing pulse. My bp was 128/79 and th epulse was 127....I have never had that problem.
After I took my bp rx for pvc's and a few minutes later my bp was 99/68 and pulse of 83. Is this something to worrry about. I had a stress test 9 weeks ago, prior to knee replacement surgery. Everything was fine.
In the absence of any ongoing symptoms I think it would be best to put the episode out of mind. If it comes back again when you are not thinking/worrying about it, it may be time to talk with your doctor. That's what I'd do.
It sounds to me like your medication is doing its job to me. If you woke up to this is could be a number of things,,,,alot of things happen to us when we sleep which primarily could be believe it or not bad dreams that can cause our hearts to race when we sleep if your blood pressure was 128/79 that in itself is not alarming and if your pulse was 127 well that is a little high but not crazy high. I agree with Jerry i don't think that it sounds too scary but if you start having repeated episodes and it looks like your pulse in going higher and higher during each episode you may want to give your doctor a call. You did have knee replacement surgery which is no little deal and includes a period of time that your system has to get rid of all of the meds that they put into you to put you to sleep that sometimes can actually take months for your system to rid them not to mention that your body is adjusting to the fact that you have a foreign object in it that it does not recognize and will try to compensate for in many ways. If in doubt call your doc but it sounds like your meds are def. working as your safety net which is what they are intended to do.....good luck
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.